# SDR SWAA2018050721704

- Difficulty date: April 29, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 44,217 hours, 26,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE PLATE SUPPORT ZEE CORRODED BETWEEN BS 727B TO BS 767, RBL 22.21.  R&R ZEE ANGLE PER SRM.
